Colorado, 2016Avalanche in Colorado, February 2, 2016
February 2, 2016 · NWS PUB · 1 event in 1 county or zone
A snowmobile rider died in an avalanche in the Lost Mine Creek drainage between Campo Mollino and Park Creek.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A snowmobile rider died in an avalanche in the Lost Mine Creek drainage between Campo Mollino and Park Creek.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 2, 2:58 PM MST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 2, 2:58 PM MST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MST TUE FEB 2 2016
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 242 PM MST TUE FEB 2 2016
CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING BROAD
NORTHWEST FLOW ACROSS THE REGION...AS YESTERDAYS STORM SYSTEM
CONTINUES TO LIFT OUT ACROSS NORTH CENTRAL KANSAS. WATER VAPOR
IMAGERY IS ALSO INDICATING MOISTURE WRAPPING AROUND THE SYSTEM
ACROSS THE NORTHERN ROCKIES...WITH REGION RADARS STILL INDICATING A
FEW SHOWERS ACROSS NORTHERN COLORADO SPREADING SOUTH ACROSS SOUTH
CENTRAL AND NORTHERN PORTIONS OF SOUTHEAST COLORADO AT THIS
TIME.
TONIGHT AND TOMORROW...NORTH TO NORTHWEST INCREASES ACROSS THE
REGION THROUGH THE DAY TOMORROW...AS A MINOR EMBEDDED WAVE MOVING
ACROSS THE INTERMOUNTAIN WEST CONTINUES INTO THE NORTHERN ROCKIES.
AS FOR THE FORECAST...SHOULD SEE WRAP AROUND PRECIPITATION ACROSS
NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...ALONG WITH THE GUSTY
NORTH WINDS...DIMINISHING THROUGH THE LATE AFTERNOON AND EARLY
EVENING...AS THE UPPER LOW CONTINUES TO MOVE NORTH AND EAST AWAY
FROM THE AREA. WITH THE MOISTURE WRAPPING AROUND THE SYSTEM ACROSS
THE NORTHERN ROCKIES...CAN NOT RULE OUT SOME LIGHT SNOW FOR AREAS
OVER AND NEAR THE HIGHER TERRAIN...ESPECIALLY ACROSS WESTERN
PORTIONS OF THE AREA...THOUGH ANY ACCUMULATIONS SHOULD BE LIGHT AND
SPOTTY AND BE GENERALLY OVER THE HIGHER PEAKS. COULD AGAIN SEE SOME
LIGHT SNOW OVER THE PEAKS THROUGH THE DAY ON WEDNESDAY...ESPECIALLY
ALONG AND WEST OF THE CONTDVD WITH THE INCREASING NORTHWEST FLOW
ALOFT. SHOULD SEE CLOUDS DECREASING OVERNIGHT AND WITH FRESH SNOW
COVER...WENT AT AND BELOW THE COOLER SIDE OF GUIDANCE FOR BOTH LOW
AND HIGH TEMPERATURES TOMORROW.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 242 PM MST TUE FEB 2 2016
NORTHWEST FLOW ALOFT WILL KEEP UNSEASONABLY COLD TEMPERATURES ACROSS
THE REGION THROUGH THE REMAINDER OF THE WEEK. NEXT SYSTEM DROPS
DOWN THROUGH NORTHWEST FLOW ON THURSDAY. THERE ARE STILL SOME
DIFFERENCES IN THE MODELS WITH THE EVOLUTION OF THE SYSTEM AS THE
SOUTHERN STREAM PORTION POTENTIALLY CLOSES OFF AS IT DROPS
THROUGH THE 4 CORNERS REGION THURSDAY NIGHT. BOTH EC AND CANADIAN
SUGGEST THIS...WHILE NAM AND GFS REMAIN PROGRESSIVE. EVEN THE
STRONGER SOLUTIONS HOWEVER DO NOT SHOW MUCH QPF WITH THIS SYSTEM.
BEST CHANCE FOR SNOW WILL BE ACROSS THE CONTINENTAL DIVIDE...WITH
SOME SPOTTY SNOW SHOWERS POSSIBLE ACROSS THE PLAINS...SO WILL
STICK CLOSE TO THE CONSENSUS GRIDS FOR NOW.
SATURDAY LOOKS LIKE THE WARMEST DAY AS A SHORTWAVE RIDGE
TRANSLATES ACROSS...THEN ANOTHER TROF GLANCES BY WELL TO THE
NORTH SATURDAY NIGHT SENDING ANOTHER FRONT THROUGH THE PLAINS AND
A COOL DOWN FOR SUNDAY. DEEP NORTHERLY FLOW ALOFT SETS UP ACROSS
THE PLAINS THROUGH EARLY NEXT WEEK WITH THE POTENTIAL FOR AN
ARCTIC AIRMASS TO INTRUDE INTO EASTERN CO. THE WESTWARD EXTENT OF
THIS IS STILL IN QUESTION...WITH GFS THE COLDER OF THE LONG RANGE
MODELS...SPREADING SOME SNOW INTO THE PLAINS AS WELL. EC KEEPS
BRUNT OF THE COLDER AIR OFF TO THE EAST. GIVEN
UNCERTAINTIES...WILL STICK WITH A CONSENSUS MODEL BLEND FOR NOW..
-KT
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 242 PM MST TUE FEB 2 2016
BROAD NORTHWEST FLOW CONTINUES ACROSS THE REGION AS YESTERDAYS STORM
SYSTEM CONTINUES TO LIFT OUT ACROSS NORTH CENTRAL KANSAS. SEEING
SOME WRAP AROUND PRECIPITATION ACROSS NORTHEASTERN COLORADO INTO THE
PALMER DIVIDE WITH SOME LIGHT SNOW ALSO DEVELOPING ACROSS
NORTHWESTERN COLORADO. AS FOR COS AND PUB...COULD STILL SEE SOME
MVFR CONDITIONS WITH LIGHT SNOW FLURRIES AND BLOWING SNOW AT COS
THROUGH THE DAY...WITH GUSTY NORTH WINDS OF 15-25KTS DIMINISHING
THROUGH THE LATE AFTERNOON AND EVENING AT BOTH SITES. VFR CONDITIONS
EXPECTED AT COS AND PUB TONIGHT AND TOMORROW. MAINLY VFR CONDITIONS
EXPECTED AT ALS OVER THE NEXT 24 HOURS...THOUGH CANT RULE OUT BRIEF
MVFR/IFR CONDITIONS THIS AFTERNOON AND EVENING WITH SECONDARY WAVE
KEEPING SHOWERS MAINLY OVER THE HIGHER TERRAIN.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Feb 2, 3:05 PM MST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MST TUE FEB 2 2016
COZ058>089-093>099-032215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
305 PM MST TUE FEB 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SNOW SHOWERS WILL GRADUALLY COME TO AN END TONIGHT WITH ANY
ADDITIONAL SNOWFALL ACCUMULATIONS REMAINING AROUND AN INCH OR LESS.
NORTH WINDS WILL REMAIN WINDY ACROSS THE PLAINS THROUGH EARLY
EVENING WHICH WILL RESULT IN SOME PATCHY BLOWING
SNOW...PARTICULARLY ACROSS PORTIONS OF KIOWA...CROWLEY...AND
NORTHERN EL PASO COUNTIES. VISIBILITIES MAY DROP TO AROUND A MILE
AT TIMES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WEDNESDAY THROUGH FRIDAY...A COUPLE OF UPPER LEVEL DISTURBANCES
WILL BRING A FEW SNOW SHOWERS TO THE REGION. ANY ACCUMULATIONS ARE
EXPECTED TO BE SCATTERED...LIGHT AND CONFINED MAINLY TO AREAS IN A
NEAR THE MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THROUGH THIS EVENING ACROSS THE MOUNTAINS AND NORTHERN
PORTIONS OF THE SOUTHEAST PLAINS.
23/31
In the hours before
Local storm report, Feb 2, 2:53 PM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM SNOW 7 E COLORADO CITY 37.95N 104.72W
02/02/2016 M6.5 INCH PUEBLO CO TRAINED SPOTTER
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Feb 2, 2:57 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 2 WNW BLENDE 38.26N 104.61W
02/02/2016 M6.0 INCH PUEBLO CO TRAINED SPOTTER
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Feb 2, 3:07 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM SNOW 6 NW PETERSON AFB 38.90N 104.76W
02/02/2016 M15.3 INCH EL PASO CO TRAINED SPOTTER
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Feb 2, 3:27 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HEAVY SNOW 3 N SILVER CLIFF 38.18N 105.43W
02/02/2016 M11.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL.
0222 PM HEAVY SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
02/02/2016 E10.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL.
0215 PM HEAVY SNOW 2 E MANITOU SPRINGS 38.86N 104.86W
02/02/2016 M12.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0211 PM SNOW 1 SE FLORISSANT 38.94N 105.28W
02/02/2016 M4.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL.
0206 PM SNOW ORDWAY 38.22N 103.76W
02/02/2016 M9.0 INCH CROWLEY CO TRAINED SPOTTER
0146 PM HEAVY SNOW 6 E MONUMENT 39.10N 104.76W
02/02/2016 M19.8 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. NEW SNOW SINCE 0530 MST 2.5
INCHES.
0120 PM HEAVY SNOW 2 NNE MONUMENT 39.12N 104.86W
02/02/2016 M18.5 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0118 PM SNOW 3 NNE PUEBLO 38.35N 104.61W
02/02/2016 M6.5 INCH PUEBLO CO TRAINED SPOTTER
STORM TOTAL.
0111 PM SNOW 4 NE AIR FORCE ACADEMY 39.05N 104.82W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1255 PM HEAVY SNOW 6 NNE COLORADO SPRINGS 38.91N 104.77W
02/02/2016 M15.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1247 PM HEAVY SNOW 3 NNW FALCON 38.97N 104.63W
02/02/2016 M19.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1247 PM SNOW 2 ESE PENROSE 38.41N 104.98W
02/02/2016 M4.5 INCH FREMONT CO TRAINED SPOTTER
STORM TOTAL.
1246 PM HEAVY SNOW 5 S BLACK FOREST 38.95N 104.71W
02/02/2016 M13.7 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1246 PM HEAVY SNOW 3 S AIR FORCE ACADEMY 38.95N 104.87W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1246 PM HEAVY SNOW 2 ENE MONUMENT 39.11N 104.83W
02/02/2016 M16.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1244 PM HEAVY SNOW 5 NE COLORADO SPRINGS 38.89N 104.77W
02/02/2016 M16.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1158 AM SNOW 4 SE YODER 38.80N 104.17W
02/02/2016 M6.5 INCH EL PASO CO TRAINED SPOTTER
1144 AM SNOW ROSITA 38.10N 105.33W
02/02/2016 M11.0 INCH CUSTER CO TRAINED SPOTTER
1141 AM SNOW 3 ENE MONUMENT 39.11N 104.82W
02/02/2016 M19.5 INCH EL PASO CO TRAINED SPOTTER
1138 AM SNOW 4 WSW CALHAN 39.02N 104.38W
02/02/2016 M13.2 INCH EL PASO CO TRAINED SPOTTER
1137 AM SNOW 1 SE MANITOU SPRINGS 38.85N 104.90W
02/02/2016 M13.0 INCH EL PASO CO TRAINED SPOTTER
1137 AM SNOW 4 E AIR FORCE ACADEMY 39.01N 104.79W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1137 AM SNOW 3 SSW MONUMENT 39.05N 104.90W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1137 AM SNOW 1 SE MANITOU SPRINGS 38.85N 104.90W
02/02/2016 M13.0 INCH EL PASO CO TRAINED SPOTTER
1136 AM SNOW 6 SSW BLACK FOREST 38.93N 104.75W
02/02/2016 M14.0 INCH EL PASO CO TRAINED SPOTTER
1136 AM SNOW 3 WSW COLORADO SPRINGS 38.81N 104.88W
02/02/2016 M17.0 INCH EL PASO CO TRAINED SPOTTER
1134 AM SNOW 2 S CANON CITY 38.43N 105.23W
02/02/2016 M7.0 INCH FREMONT CO TRAINED SPOTTER
1118 AM SNOW 1 NNE FALCON 38.95N 104.61W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1112 AM SNOW 5 NNW PETERSON AFB 38.90N 104.72W
02/02/2016 M15.8 INCH EL PASO CO TRAINED SPOTTER
1106 AM SNOW 6 SSW BLACK FOREST 38.95N 104.76W
02/02/2016 M21.0 INCH EL PASO CO TRAINED SPOTTER
1106 AM SNOW 4 ENE AIR FORCE ACADEMY 39.03N 104.80W
02/02/2016 M16.0 INCH EL PASO CO TRAINED SPOTTER
1106 AM SNOW 3 E BLACK FOREST 39.01N 104.64W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1105 AM SNOW 2 WNW LAMAR 38.10N 102.65W
02/02/2016 M1.0 INCH PROWERS CO TRAINED SPOTTER
1105 AM SNOW 7 S WESTCLIFFE 38.03N 105.44W
02/02/2016 M15.0 INCH CUSTER CO TRAINED SPOTTER
1104 AM SNOW SAGUACHE 38.09N 106.13W
02/02/2016 M3.0 INCH SAGUACHE CO TRAINED SPOTTER
1058 AM SNOW 5 SSW BLACK FOREST 38.95N 104.75W
02/02/2016 M18.0 INCH EL PASO CO TRAINED SPOTTER
1053 AM SNOW 5 NNW PETERSON AFB 38.89N 104.74W
02/02/2016 M14.5 INCH EL PASO CO TRAINED SPOTTER
1051 AM SNOW 2 N BLACK FOREST 39.05N 104.70W
02/02/2016 M24.0 INCH EL PASO CO TRAINED SPOTTER
1047 AM SNOW 1 WNW FLORENCE 38.39N 105.14W
02/02/2016 M8.0 INCH FREMONT CO TRAINED SPOTTER
1043 AM SNOW DEL NORTE 37.68N 106.36W
02/02/2016 M2.3 INCH RIO GRANDE CO TRAINED SPOTTER
1042 AM SNOW 2 NW PUEBLO WEST 38.33N 104.78W
02/02/2016 M1.0 INCH PUEBLO CO TRAINED SPOTTER
1042 AM SNOW 3 E FALCON 38.93N 104.57W
02/02/2016 M9.0 INCH EL PASO CO TRAINED SPOTTER
1041 AM SNOW 3 SE COKEDALE 37.11N 104.58W
02/02/2016 M4.0 INCH LAS ANIMAS CO TRAINED SPOTTER
1041 AM SNOW 8 S LA VETA PASS 37.48N 105.20W
02/02/2016 M7.0 INCH COSTILLA CO TRAINED SPOTTER
1041 AM SNOW 2 E PUEBLO 38.30N 104.59W
02/02/2016 M7.0 INCH PUEBLO CO TRAINED SPOTTER
1029 AM SNOW 7 W WESTCLIFFE 38.13N 105.58W
02/02/2016 M18.0 INCH CUSTER CO TRAINED SPOTTER
1029 AM SNOW 7 NW SAN ISABEL 38.06N 105.14W
02/02/2016 M11.5 INCH CUSTER CO TRAINED SPOTTER
1028 AM SNOW COLORADO CITY 37.94N 104.86W
02/02/2016 M12.0 INCH PUEBLO CO TRAINED SPOTTER
1028 AM SNOW CANON CITY 38.46N 105.23W
02/02/2016 M7.0 INCH FREMONT CO PUBLIC
1026 AM SNOW 6 NNE COLORADO SPRINGS 38.91N 104.77W
02/02/2016 M14.0 INCH EL PASO CO TRAINED SPOTTER
1021 AM SNOW 4 SW PUEBLO 38.25N 104.67W
02/02/2016 M2.0 INCH PUEBLO CO TRAINED SPOTTER
1020 AM SNOW 1 SSW RYE 37.91N 104.94W
02/02/2016 M17.0 INCH PUEBLO CO TRAINED SPOTTER
1019 AM SNOW 4 N SWINK 38.08N 103.62W
02/02/2016 M4.0 INCH OTERO CO TRAINED SPOTTER
1019 AM SNOW 19 WSW CRIPPLE CREEK 38.69N 105.52W
02/02/2016 M7.0 INCH FREMONT CO PUBLIC
1019 AM SNOW 19 WSW CRIPPLE CREEK 38.69N 105.52W
02/02/2016 M7.0 INCH FREMONT CO PUBLIC
1017 AM SNOW MAYSVILLE 38.54N 106.22W
02/02/2016 M16.3 INCH CHAFFEE CO TRAINED SPOTTER
1017 AM SNOW 1 N FOUNTAIN 38.69N 104.71W
02/02/2016 M14.0 INCH EL PASO CO TRAINED SPOTTER
1016 AM SNOW 4 N PETERSON AFB 38.89N 104.71W
02/02/2016 M12.0 INCH EL PASO CO TRAINED SPOTTER
1016 AM SNOW 3 W HARTMAN 38.12N 102.27W
02/02/2016 M1.0 INCH PROWERS CO TRAINED SPOTTER
1015 AM SNOW SPRINGFIELD 37.41N 102.62W
02/02/2016 M2.0 INCH BACA CO TRAINED SPOTTER
1011 AM SNOW 4 NE AIR FORCE ACADEMY 39.05N 104.83W
02/02/2016 M16.0 INCH EL PASO CO TRAINED SPOTTER
22 INCH DRIFTS.
1001 AM SNOW WOODLAND PARK 39.00N 105.05W
02/02/2016 M11.0 INCH TELLER CO TRAINED SPOTTER
0955 AM SNOW 3 SE FLORENCE 38.35N 105.07W
02/02/2016 M4.5 INCH FREMONT CO TRAINED SPOTTER
0953 AM SNOW 3 WNW DIVIDE 38.96N 105.22W
02/02/2016 M8.0 INCH TELLER CO TRAINED SPOTTER
0950 AM SNOW 1 SE FLORISSANT 38.94N 105.28W
02/02/2016 E11.0 INCH TELLER CO TRAINED SPOTTER
0950 AM SNOW 10 N SPRINGFIELD 37.56N 102.60W
02/02/2016 M2.0 INCH BACA CO TRAINED SPOTTER
HIGHLY VARIABLE MEASUREMENTS DUE TO WIND. 8
INCH DRIFTS.
0947 AM SNOW 4 E SHERIDAN LAKE 38.47N 102.21W
02/02/2016 M2.3 INCH KIOWA CO TRAINED SPOTTER
0946 AM SNOW 2 W LAS ANIMAS 38.06N 103.27W
02/02/2016 M2.5 INCH BENT CO TRAINED SPOTTER
0944 AM SNOW LAS ANIMAS 38.07N 103.22W
02/02/2016 E4.0 INCH BENT CO TRAINED SPOTTER
0943 AM SNOW 9 N BRANDON 38.58N 102.44W
02/02/2016 M3.0 INCH KIOWA CO TRAINED SPOTTER
0940 AM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/02/2016 M1.0 INCH HUERFANO CO TRAINED SPOTTER
0909 AM SNOW 2 N SECURITY 38.78N 104.73W
02/02/2016 E15.9 INCH EL PASO CO NWS EMPLOYEE
0904 AM SNOW 4 N FLORISSANT 39.00N 105.30W
02/02/2016 M10.8 INCH TELLER CO PUBLIC
0753 AM SNOW 1 SSW RYE 37.91N 104.94W
02/02/2016 M21.7 INCH PUEBLO CO NWS EMPLOYEE
0753 AM HEAVY SNOW 1 SSW RYE 37.91N 104.94W
02/02/2016 M21.7 INCH PUEBLO CO NWS EMPLOYEE
0751 AM SNOW 1 SSE BEULAH 38.07N 104.98W
02/02/2016 M14.0 INCH PUEBLO CO TRAINED SPOTTER
0745 AM SNOW 2 NNE MONUMENT 39.12N 104.86W
02/02/2016 M16.5 INCH EL PASO CO TRAINED SPOTTER
0743 AM SNOW 2 N SECURITY 38.78N 104.73W
02/02/2016 M15.9 INCH EL PASO CO NWS EMPLOYEE
0734 AM SNOW 6 E MONUMENT 39.10N 104.76W
02/02/2016 M17.3 INCH EL PASO CO TRAINED SPOTTER
0733 AM SNOW 1 WSW ROSITA 38.09N 105.35W
02/02/2016 M11.0 INCH CUSTER CO TRAINED SPOTTER
0725 AM SNOW 2 E PUEBLO 38.30N 104.59W
02/02/2016 M7.0 INCH PUEBLO CO TRAINED SPOTTER
0724 AM SNOW LA VETA 37.51N 105.01W
02/02/2016 M12.3 INCH HUERFANO CO PUBLIC
STORM TOTAL
0711 AM SNOW 4 SSW PINON 38.38N 104.64W
02/02/2016 M10.5 INCH PUEBLO CO NWS EMPLOYEE
0706 AM HEAVY SNOW 2 NW COLORADO SPRINGS 38.85N 104.85W
02/02/2016 M14.8 INCH EL PASO CO TRAINED SPOTTER
0706 AM SNOW 1 WNW COLORADO CITY 37.95N 104.87W
02/02/2016 M12.0 INCH PUEBLO CO TRAINED SPOTTER
0706 AM SNOW 2 NW COLORADO SPRINGS 38.85N 104.85W
02/02/2016 M14.8 INCH EL PASO CO TRAINED SPOTTER
0702 AM HEAVY SNOW 1 N MONARCH PASS 38.51N 106.33W
02/02/2016 M10.0 INCH CHAFFEE CO PUBLIC
0702 AM SNOW 1 NNW MONARCH PASS 38.51N 106.33W
02/02/2016 M30.0 INCH CHAFFEE CO PUBLIC
10 INCHES PAST 24HRS.
0700 AM SNOW 1 SE WOLF CREEK PASS 37.47N 106.79W
02/02/2016 M40.0 INCH MINERAL CO PUBLIC
STORM TOTAL 40INCHES. 10 INCHES OVERNIGHT.
0700 AM HEAVY SNOW 1 SE WOLF CREEK PASS 37.47N 106.79W
02/02/2016 M40.0 INCH MINERAL CO PUBLIC
STORM TOTAL 40INCHES. 10 INCHES OVERNIGHT.
0651 AM HEAVY SNOW MAYSVILLE 38.54N 106.22W
02/02/2016 M16.5 INCH CHAFFEE CO TRAINED SPOTTER
0406 AM HEAVY SNOW 2 E PUEBLO 38.30N 104.59W
02/02/2016 M7.0 INCH PUEBLO CO NWS EMPLOYEE
0406 AM SNOW 2 E PUEBLO 38.30N 104.59W
02/02/2016 M7.0 INCH PUEBLO CO NWS EMPLOYEE
1230 AM SNOW 5 NNW PETERSON AFB 38.89N 104.74W
02/02/2016 M13.5 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL
1200 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
02/02/2016 M2.8 INCH LAKE CO TRAINED SPOTTER
24 HOUR TOTAL
1200 AM SNOW 6 E MONUMENT 39.10N 104.76W
02/02/2016 M15.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL
1150 PM SNOW 5 SSE AIR FORCE ACADEMY 38.93N 104.83W
02/01/2016 M13.2 INCH EL PASO CO TRAINED SPOTTER
1111 PM SNOW 2 NW PETERSON AFB 38.85N 104.73W
02/01/2016 M13.0 INCH EL PASO CO TRAINED SPOTTER
5 INCHES IN THE PAST 6 HOURS
1033 PM SNOW 6 SSE AIR FORCE ACADEMY 38.93N 104.83W
02/01/2016 M13.2 INCH EL PASO CO TRAINED SPOTTER
1017 PM SNOW 2 NW COLORADO SPRINGS 38.85N 104.85W
02/01/2016 M14.5 INCH EL PASO CO TRAINED SPOTTER
1013 PM SNOW 6 SSW COLORADO SPRINGS 38.75N 104.87W
02/01/2016 M16.5 INCH EL PASO CO TRAINED SPOTTER
2 FOOT DRIFTS
1000 PM SNOW 6 SSE AIR FORCE ACADEMY 38.92N 104.83W
02/01/2016 E16.5 INCH EL PASO CO TRAINED SPOTTER
2 FOOT DRIFTS
0958 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
02/01/2016 M15.8 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL...11.8 INCHES TODAY.
0955 PM SNOW 2 WSW COLORADO SPRINGS 38.82N 104.86W
02/01/2016 M14.3 INCH EL PASO CO NWS EMPLOYEE
0940 PM SNOW 2 ENE FOUNTAIN 38.69N 104.68W
02/01/2016 M13.0 INCH EL PASO CO NWS EMPLOYEE
0928 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
02/01/2016 E15.0 INCH EL PASO CO TRAINED SPOTTER
0921 PM SNOW 3 WSW COLORADO SPRINGS 38.81N 104.88W
02/01/2016 M17.0 INCH EL PASO CO TRAINED SPOTTER
0913 PM SNOW 2 SSW COLORADO SPRINGS 38.80N 104.84W
02/01/2016 E13.0 INCH EL PASO CO PUBLIC
0909 PM SNOW 4 NNE COLORADO SPRINGS 38.88N 104.80W
02/01/2016 M15.1 INCH EL PASO CO TRAINED SPOTTER
11 INCHES SINCE 6 AM
0854 PM SNOW 4 SSW PINON 38.38N 104.64W
02/01/2016 E6.0 INCH PUEBLO CO NWS EMPLOYEE
3 FOOT DRIFTS
0819 PM SNOW 2 WSW COLORADO SPRINGS 38.82N 104.86W
02/01/2016 E13.5 INCH EL PASO CO NWS EMPLOYEE
0750 PM SNOW 2 ENE FOUNTAIN 38.69N 104.68W
02/01/2016 E10.5 INCH EL PASO CO NWS EMPLOYEE
0720 PM SNOW 2 SE PENROSE 38.41N 104.99W
02/01/2016 M5.0 INCH FREMONT CO TRAINED SPOTTER
STORM TOTAL.
0720 PM SNOW 2 NW PETERSON AFB 38.85N 104.72W
02/01/2016 E9.0 INCH EL PASO CO PUBLIC
PUBLIC REPORT.
0655 PM SNOW 2 N SECURITY 38.78N 104.73W
02/01/2016 M11.0 INCH EL PASO CO NWS EMPLOYEE
STORM TOTAL. NEW SNOW 1.5 INCHES IN ABOUT 55
MINUTES.
0650 PM SNOW DIVIDE 38.94N 105.16W
02/01/2016 E6.5 INCH TELLER CO PUBLIC
0645 PM SNOW 2 NNE MONUMENT 39.12N 104.86W
02/01/2016 M9.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL SNOWFALL
0645 PM SNOW 5 SSE AIR FORCE ACADEMY 38.93N 104.83W
02/01/2016 M12.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL SNOWFALL.
0610 PM SNOW AIR FORCE ACADEMY 39.00N 104.87W
02/01/2016 E11.0 INCH EL PASO CO PUBLIC
PUBLIC REPORT
0608 PM SNOW 2 WSW COLORADO SPRINGS 38.82N 104.86W
02/01/2016 M11.0 INCH EL PASO CO NWS EMPLOYEE
STORM TOTAL.
0608 PM SNOW 5 NNW PETERSON AFB 38.89N 104.74W
02/01/2016 M9.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0600 PM SNOW 4 NNE COLORADO SPRINGS 38.88N 104.80W
02/01/2016 M10.6 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. TWO INCHES NEW SNOW BETWEEN 4
PM AND 6 PM. TOTAL SNOW SINCE 6 AM 6.5
INCHES.
0545 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
02/01/2016 M10.5 INCH EL PASO CO TRAINED SPOTTER
0530 PM SNOW 4 N FLORISSANT 39.00N 105.30W
02/01/2016 M6.3 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL
0528 PM SNOW 6 SSW COLORADO SPRINGS 38.74N 104.86W
02/01/2016 E12.0 INCH EL PASO CO TRAINED SPOTTER
ELEV. 9440 FT CHEYENNE MT - .56 LIQUID
0527 PM SNOW EADS 38.48N 102.78W
02/01/2016 E4.5 INCH KIOWA CO BROADCAST MEDIA
0515 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
02/01/2016 E10.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL...3.5 INCHES TODAY
0500 PM SNOW 2 NW PETERSON AFB 38.85N 104.73W
02/01/2016 M8.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. 1 INCH NEW SNOW SINCE 2 PM MST.
12 HOUR PRECIPITATION 0.52 INCH. STORM TOTAL
PRECIPITATION 0.74 INCH.
0500 PM SNOW 2 NW PETERSON AFB 38.85N 104.73W
02/01/2016 M8.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. 1 INCH NEW SNOW SINCE 2 PM MST.
12 HOUR PRECIPITATION 0.52 INCH. STORM TOTAL
PRECIPITATION 0.74 INCH.
0438 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
02/01/2016 M6.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL. THREE INCHES ACCUMULATED 2/1.
0410 PM SNOW 2 WNW BLENDE 38.26N 104.61W
02/01/2016 E3.5 INCH PUEBLO CO TRAINED SPOTTER
0402 PM SNOW 4 NNE COLORADO SPRINGS 38.88N 104.80W
02/01/2016 M8.6 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. NEW SNOW SINCE 6 AM 4.5 INCHES.
0341 PM SNOW WOODLAND PARK 39.00N 105.05W
02/01/2016 M6.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL.
0154 PM SNOW 2 NNE MONUMENT 39.12N 104.86W
02/01/2016 M7.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL
0134 PM SNOW 4 NNW PETERSON AFB 38.88N 104.74W
02/01/2016 M8.2 INCH EL PASO CO TRAINED SPOTTER
0120 PM SNOW WESTCLIFFE 38.13N 105.47W
02/01/2016 M11.0 INCH CUSTER CO TRAINED SPOTTER
STILL SNOWING LIGHTLY
0113 PM SNOW 5 N COLORADO SPRINGS 38.90N 104.81W
02/01/2016 M7.1 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. NEW SNOW SINCE NOON 1 INCH,
TOTAL SINCE 6 AM 3.0
0109 PM SNOW 2 SSW COLORADO SPRINGS 38.80N 104.84W
02/01/2016 M8.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
0109 PM SNOW ROSITA 38.10N 105.33W
02/01/2016 M8.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL.
0108 PM SNOW MAYSVILLE 38.54N 106.22W
02/01/2016 M15.4 INCH CHAFFEE CO TRAINED SPOTTER
STORM TOTAL. NEW SNOW SINCE 1115 AM 2.0
INCHES. MODERATE SNOW FALLING AT TIME OF
REPORT.
1245 PM SNOW 4 S COLORADO SPRINGS 38.77N 104.83W
02/01/2016 E8.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL. ONE INCH NEW SNOW BETWEEN NOON
AND 1245 PM MST>
1239 PM SNOW 5 NNW PETERSON AFB 38.90N 104.72W
02/01/2016 M6.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL WITH 4 INCHES SINCE 6 AM.
1210 PM SNOW FLORISSANT 38.95N 105.29W
02/01/2016 M4.4 INCH TELLER CO PUBLIC
STORM TOTAL. NEW SNOW SINCE 8 AM... 1.1
INCHES.
1054 AM SNOW 1 SSE CRESTONE 37.98N 105.69W
02/01/2016 E4.0 INCH SAGUACHE CO CO-OP OBSERVER
SNOWFALL SINCE 12 AM. 1 INCH IN THE PAST
HOUR.
1000 AM SNOW 6 W WESTCLIFFE 38.13N 105.58W
02/01/2016 E9.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL. 4 INCHES SINCE 7 AM.
0945 AM SNOW 1 WSW ROSITA 38.09N 105.35W
02/01/2016 M8.3 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL WITH 2 INCHES OVER THE PAST 1
AND 15 MINUTES.
0936 AM SNOW 4 SE YODER 38.80N 104.17W
02/01/2016 M1.5 INCH EL PASO CO TRAINED SPOTTER
0815 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
02/01/2016 M5.7 INCH FREMONT CO TRAINED SPOTTER
24 HOUR STORM TOTAL WITH 0.40 WATER EQUIV
0801 AM SNOW 5 NNE SPANISH PEAKS 37.45N 104.92W
02/01/2016 E2.3 INCH HUERFANO CO PUBLIC
0755 AM SNOW 9 W FOUNTAIN 38.66N 104.87W
02/01/2016 E6.5 INCH EL PASO CO TRAINED SPOTTER
0735 AM SNOW 2 E PUEBLO 38.30N 104.59W
02/01/2016 E2.0 INCH PUEBLO CO NWS EMPLOYEE
0720 AM SNOW 1 N MONARCH PASS 38.51N 106.33W
02/01/2016 E20.0 INCH CHAFFEE CO PUBLIC
STORM TOTAL REPORTED BY MONARCH SKI PATROL.
7 INCHES FELL IN THE PAST 24 HOURS.
0719 AM SNOW 1 SE WOLF CREEK PASS 37.47N 106.79W
02/01/2016 E33.0 INCH MINERAL CO PUBLIC
STORM TOTAL REPORTED BY WOLF CREEK SKI
PATROL. 23 INCHES FELL IN THE PAST 24 HOURS.
0717 AM SNOW 1 SSW RYE 37.91N 104.94W
02/01/2016 E10.3 INCH PUEBLO CO NWS EMPLOYEE
STORM TOTAL. 0.83 INCHES WATER EQUIVALENT.
0700 AM SNOW MAYSVILLE 38.54N 106.22W
02/01/2016 M4.0 INCH CHAFFEE CO TRAINED SPOTTER
9.6 INCHES STORM TOTAL
0643 AM SNOW 2 SSW COLORADO SPRINGS 38.80N 104.84W
02/01/2016 E5.1 INCH EL PASO CO TRAINED SPOTTER
0612 AM SNOW 2 SE PENROSE 38.41N 104.99W
02/01/2016 E3.0 INCH FREMONT CO TRAINED SPOTTER
STORM TOTAL.
0330 AM SNOW 1 SE PUEBLO WEST 38.30N 104.74W
02/01/2016 E2.5 INCH PUEBLO CO NWS EMPLOYEE
STORM TOTAL. 1.5 FELL IN THE PAST 12 HOURS
WITH 0.09 INCHES OF WATER EQUIVALENT.
0230 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
02/01/2016 M4.5 INCH LAKE CO TRAINED SPOTTER
0230 AM HEAVY SNOW 2 NE LEADVILLE 39.27N 106.27W
02/01/2016 M4.5 INCH LAKE CO TRAINED SPOTTER
0100 AM SNOW WALSENBURG 37.63N 104.78W
02/01/2016 M2.0 INCH HUERFANO CO PUBLIC
IN THE LAST 2 HOURS
1208 AM SNOW 4 NNE COLORADO SPRINGS 38.89N 104.79W
02/01/2016 M4.8 INCH EL PASO CO TRAINED SPOTTER
24 HOUR TOTAL, 0.32" LIQUID
1100 PM SNOW CANON CITY 38.46N 105.23W
01/31/2016 M3.0 INCH FREMONT CO BROADCAST MEDIA
1040 PM SNOW 1 SSE RYE 37.91N 104.92W
01/31/2016 E6.5 INCH PUEBLO CO COCORAHS
1034 PM SNOW PALMER LAKE 39.12N 104.91W
01/31/2016 M6.0 INCH EL PASO CO BROADCAST MEDIA
0853 PM SNOW BEULAH 38.07N 104.98W
01/31/2016 M6.0 INCH PUEBLO CO TRAINED SPOTTER
0530 PM SNOW AIR FORCE ACADEMY 39.00N 104.87W
01/31/2016 E5.0 INCH EL PASO CO TRAINED SPOTTER
0415 PM SNOW ROSITA 38.10N 105.33W
01/31/2016 M3.0 INCH CUSTER CO PUBLIC
0400 PM SNOW 5 NNE COLORADO SPRINGS 38.89N 104.79W
01/31/2016 M3.6 INCH EL PASO CO TRAINED SPOTTER
0235 PM HEAVY SNOW 6 WSW WALSENBURG 37.59N 104.87W
01/31/2016 U1.0 INCH HUERFANO CO TRAINED SPOTTER
1134 AM SNOW 4 SSW BLACK FOREST 38.97N 104.72W
01/31/2016 M3.0 INCH EL PASO CO TRAINED SPOTTER
0947 AM SNOW 5 N COLORADO SPRINGS 38.90N 104.81W
01/31/2016 M2.4 INCH EL PASO CO TRAINED SPOTTER
0930 AM SNOW 12 NNE PENROSE 38.59N 104.95W
01/31/2016 M4.0 INCH FREMONT CO TRAINED SPOTTER
0835 AM SNOW 3 WSW PETERSON AFB 38.81N 104.75W
01/31/2016 E1.0 INCH EL PASO CO AMATEUR RADIO
0833 AM SNOW 5 ESE MONUMENT 39.07N 104.78W
01/31/2016 M2.0 INCH EL PASO CO PUBLIC
0833 AM SNOW 5 ESE MONUMENT 39.07N 104.78W
01/31/2016 E2.0 INCH EL PASO CO PUBLIC
0729 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
01/31/2016 M1.1 INCH FREMONT CO TRAINED SPOTTER
0.08 OF WATER EQUIVALENT.
0701 AM SNOW 5 SSE AIR FORCE ACADEMY 38.93N 104.84W
01/31/2016 M3.0 INCH EL PASO CO PUBLIC
2.75 IN OVERNIGHT
0653 AM SNOW 1 SE WOLF CREEK PASS 37.47N 106.79W
01/31/2016 M7.0 INCH MINERAL CO PUBLIC
0600 AM SNOW WOODLAND PARK 39.00N 105.05W
01/31/2016 E3.0 INCH TELLER CO TRAINED SPOTTER
0200 AM SNOW 4 SW FALCON 38.89N 104.67W
01/31/2016 M2.0 INCH EL PASO CO PUBLIC
0152 AM SNOW 4 WSW FALCON 38.90N 104.68W
01/31/2016 E2.0 INCH EL PASO CO PUBLIC
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Feb 2, 3:42 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM SNOW 7 NW CRIPPLE CREEK 38.81N 105.28W
02/02/2016 M10.0 INCH TELLER CO TRAINED SPOTTER
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Feb 2, 3:50 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MST TUE FEB 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM SNOW 3 NE PIKES PEAK 38.85N 105.01W
02/02/2016 M16.0 INCH EL PASO CO PUBLIC
AT BARR CAMP.
&&
NWS PUEBLO CO
IRIS SYSTEMAvalanche, Upper Rio Grande Valley / Eastern San Juan Mountains Below 10000 Ft
- When
- February 2, 4:00 PM MST
- Where
- Upper Rio Grande Valley / Eastern San Juan Mountains Below 10000 Ft forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
- Avalanche
- A mass of snow sliding down a mountainside that caused a death, an injury or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, February 2 to 3, 2016$2.4 million · EF2 · 44 events
- Tornadoes and Flash Flooding in Alabama, February 2 to 3, 20161 injured · EF2 · 9 events
- Tornado and Flash Flooding in Tennessee, February 2, 20161 injured · $150,000 · EF1 · 4 events
- Flash Flooding and Flooding in Tennessee, February 2 to 3, 2016$98,000 · 50 kt wind · 11 events
- Blizzard and Winter Storm in Iowa, February 2 to 3, 201633 events
- Winter Storm in Minnesota, February 2 to 3, 201625 events
- Blizzard and Winter Storm in Nebraska, February 2, 201624 events
- Blizzard and Winter Weather in Iowa, February 2 to 3, 201622 events
- Blizzard and Winter Weather in South Dakota, February 2 to 3, 201620 events
- Winter Storm in Wisconsin, February 2 to 3, 201619 events
- Flash Flood in Indiana, February 2, 2016$20,000 · 1 event
- Blizzard and Winter Weather in Minnesota, February 2 to 3, 201614 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 611167.